| Catalog Number |
2477-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was leaking.The following information was received by the initial reporter with the following verbatim
it was reported by the customer that iv blood tubing was connected to patient in preparation for blood product transfusion.While waiting for an independent double check, iv module alerted air in line.While clearing air from iv line, clinical staff noticed a significant leak from the bottom of drip chamber at the connection point with the tubing.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.